# SDR SWAA2021112332167

- Difficulty date: October 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737*
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXTERNAL SKIN TOILET SERVICE DOOR 145AL STRAP DOOR CUT OUT AT LOWER FUSELAGE ; 2021-486595 / [01] REPLACED STRAP DOOR CUT OUT LOC EXTERNAL SKIN TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-01 AND SRM 51-40-02 A DWG 146A7401 SHEET 5 REV -. MATERIAL USED: PN: MC 2024T3-100 PO: 2020193453; [02] CORRECTIVE STEP 1: REPLACED STRAP DOOR CUT OUT LOC EXTERNAL SKIN TOILET SERVICE DOOR 145AL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-01 AND SRM 51-40-02 A DWG 146A7401 SHEET 5 REV -. MATERIAL USED: PN: MC 2024T3-100 PO: 2020193453. SEE INDIVIDUAL SIGN OFF BELOW.; [03] TASK COMPLETED; SEE INDIVIDUAL SIGN OFF BELOW.
